# SDR FDEA201804070907

- Difficulty date: April 7, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N297FE
- Make and model: Boeing 767-32LF
- Aircraft serial: 41068
- Aircraft time: 7,725 hours, 3,082 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD AFT FLAP LOWER EDGE COMPOSITE SKIN HAS MINOR DAMAGE, 51 INCHES AWAY FROM INBD END.  REPAIRED THE RT WING AFT FLAP IAW SRM 51-70-10-2R, AND EA TH-5750-T0339275.   MAJOR REPAIR.
